# SDR CALA2022031700690

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737-900ER
- Aircraft serial: 33536
- Aircraft time: 40,748 hours, 14,203 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Part number: CFM567B273F
- Part serial: 2536
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE NUM 2 STALL AT FL350. AUDIBLE COMPRESSO R STALL 2-3 TIMES DURING 60-90 PCENT NI ACCEL. PER CAPT VERBAL: EVENT OCCURED AT LEVEL CRUISE, MOUNTAIN WAVE, SEE PHOTOS FROM FWD SCAVAGE CHIP DETECTOR. CONTACTED TOMC REGARDING THE ABOVE NOTED CHIPS. THE CHIPS WERE AUTOTHROTTLES RETARDED THRUST WHEN THEY HEARD 2-3 COMPRESSOR NON-METALIC. TOMC CONFIRMED THAT THE CHIPS WERE EPOXY POLY AND STALLS, DISCONNECTED AUTOTHROTTLES, ALLOWED TO STABILIZE, AND NOTHING TO WORRY ABOUT. MANUALLY ADVANCED WITH NO FURTHER ABNORMALITIES. ACP E2 BOROSCOPE INSP REF AMM 71-00-00-210-801-F00 AND 71-00-00-200-804-F00. FOUND STAGE 4 HPC BLADES (20+) DAMAGED BEYOND LIMITS. ENTERING TRACKING INFO ONLY FOR ENG CHANGE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1123547  SN OFF 2536 IPC REFERENCE # EA 7200-04105 REMOVED AND REPLACED #2 ENGINE ALL WORK IS ACCOMPLISHED ON WORK CARD 29-7100-1-4900. ENGINE, BASIC,   OFF 58-7200-9-0005 2536 ON 58-7200-9-0004 8478
